Alert archive / Montana / High Wind Warnings in 2018
High Wind Warning 6, NWS Billings, MT
NWS Billings, MT issued this high wind warning at Nov 1, 2018, 3:24 PM MDT. It took effect at Nov 2, 2018, 3:00 AM MDT. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2018, 3:24 PM MDT (21:24 UTC)
- In effect from
- Nov 2, 2018, 3:00 AM MDT
- Expired
- Nov 3, 2018, 8:57 AM MDT
- In force
- 30 hr
- Issued by
- NWS Billings, MT
The text
As transmitted.
715 WWUS75 KBYZ 012124 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 324 PM MDT Thu Nov 1 2018 MTZ041-022130- /O.NEW.KBYZ.HW.W.0006.181102T0900Z-181103T1200Z/ Northern Sweet Grass- Including the city of Big Timber 324 PM MDT Thu Nov 1 2018 ...HIGH WIND WARNING IN EFFECT FROM 3 AM FRIDAY TO 6 AM MDT SATURDAY... The National Weather Service in Billings has issued a High Wind Warning...which is in effect from 3 AM Friday to 6 AM MDT Saturday. * TIMING...Winds increase late this evening, with strongest gusts tonight through Friday night. * IMPACTS...Strong crosswinds along I-90 and US Highway 191 will make travel difficult. * WINDS...Westerly winds gusting to 50 to 60 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds of these magnitudes can cause property damage without extra precautions. Motorists in high profile vehicles should use caution until the winds subside. A High Wind Warning means a hazardous high wind event is expected or occurring. Wind gusts of 58 mph or more can lead to property damage. && $$ MTZ028-022130- /O.NEW.KBYZ.HW.W.0006.181102T1200Z-181103T1200Z/ Southern Wheatland- Including the city of Harlowton 324 PM MDT Thu Nov 1 2018 ...HIGH WIND WARNING IN EFFECT FROM 6 AM FRIDAY TO 6 AM MDT SATURDAY... The National Weather Service in Billings has issued a High Wind Warning...which is in effect from 6 AM Friday to 6 AM MDT Saturday. * TIMING...Winds will increase late tonight and continue through Friday night. Strongest gusts are expected mid morning Friday through Friday evening. * IMPACTS...Strong crosswinds along US Highway 191 will make travel difficult. * WINDS...Westerly winds gusting to 50 to 60 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds of these magnitudes can cause property damage without extra precautions. Motorists in high profile vehicles should use caution until the winds subside. A High Wind Warning means a hazardous high wind event is expected or occurring. Wind gusts of 58 mph or more can lead to property damage. && $$ MTZ065-066-022130- /O.NEW.KBYZ.WI.Y.0011.181102T0900Z-181103T1200Z/ Livingston Area-Beartooth Foothills- Including the cities of Livingston, Fishtail, and McLeod 324 PM MDT Thu Nov 1 2018 ...WIND ADVISORY IN EFFECT FROM 3 AM FRIDAY TO 6 AM MDT SATURDAY... The National Weather Service in Billings has issued a Wind Advisory...which is in effect from 3 AM Friday to 6 AM MDT Saturday. * TIMING...Winds increase late this evening, with strongest gusts tonight through Friday night. * IMPACTS...Strong crosswinds along I-90 will make travel difficult. * WINDS...Westerly winds gusting to 55 to 65 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory is issued when wind gusts of 58 to 74 mph are possible. Winds this strong can make travel difficult. Drivers of high profile vehicles should use extra caution, particularly along portions of Interstate 90 from Springdale to Livingston. Also use caution along the Stillwater River and West Rosebud Creek Valleys. The strongest winds are expected from Nye to the Stillwater Mine south of Nye...with slightly lighter winds expected along West Rosebud Creek south of Fiddler Creek Road. && $$ http://weather.gov/Billings
6 follow-up statements
197 WWUS75 KBYZ 020929 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 329 AM MDT Fri Nov 2 2018 MTZ041-030930- /O.CON.KBYZ.HW.W.0006.000000T0000Z-181103T1200Z/ Northern Sweet Grass- Including the city of Big Timber 329 AM MDT Fri Nov 2 2018 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY... * TIMING...Winds will increase this morning, peaking around mid day, before decreasing into the evening. * IMPACTS...Strong crosswinds along I-90 and US Highway 191 will make travel difficult. * WINDS...Westerly winds gusting to 50 to 60 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds of these magnitudes can cause property damage without extra precautions. Motorists in high profile vehicles should use caution until the winds subside. && $$ MTZ028-030930- /O.CON.KBYZ.HW.W.0006.181102T1200Z-181103T1200Z/ Southern Wheatland- Including the city of Harlowton 329 AM MDT Fri Nov 2 2018 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY... * TIMING...Winds will increase this morning, peaking around mid day, before decreasing into the evening. * IMPACTS...Strong crosswinds along US Highway 191 will make travel difficult. * WINDS...Westerly winds gusting to 50 to 60 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds of these magnitudes can cause property damage without extra precautions. Motorists in high profile vehicles should use caution until the winds subside. && $$ MTZ065-066-030930- /O.CON.KBYZ.WI.Y.0011.000000T0000Z-181103T1200Z/ Livingston Area-Beartooth Foothills- Including the cities of Livingston, Fishtail, and McLeod 329 AM MDT Fri Nov 2 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY... * TIMING...Winds will increase this morning, peaking around mid day, before decreasing into the evening. * IMPACTS...Strong crosswinds along I-90 will make travel difficult. * WINDS...Westerly winds gusting to 55 to 65 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory is issued when wind gusts of 58 to 74 mph are possible. Winds this strong can make travel difficult. Drivers of high profile vehicles should use extra caution, particularly along portions of Interstate 90 from Springdale to Livingston. Also use caution along the Stillwater River and West Rosebud Creek Valleys. The strongest winds are expected from Nye to the Stillwater Mine south of Nye...with slightly lighter winds expected along West Rosebud Creek south of Fiddler Creek Road. && $$ http://weather.gov/Billings
044 WWUS75 KBYZ 021513 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 913 AM MDT Fri Nov 2 2018 MTZ041-031200- /O.CON.KBYZ.HW.W.0006.000000T0000Z-181103T1200Z/ Northern Sweet Grass- Including the city of Big Timber 913 AM MDT Fri Nov 2 2018 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY... * TIMING...Winds will increase through the morning, peaking from mid day to mid afternoon, before decreasing into the evening. * IMPACTS...Strong crosswinds along I-90 and US Highway 191 will make travel difficult. * WINDS...Westerly wind gusts of 50 to 60 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds of these magnitudes can cause property damage without extra precautions. Motorists in high profile vehicles should use caution until the winds subside. && $$ MTZ028-031200- /O.CON.KBYZ.HW.W.0006.000000T0000Z-181103T1200Z/ Southern Wheatland- Including the city of Harlowton 913 AM MDT Fri Nov 2 2018 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY... * TIMING...Winds will increase through the morning, peaking from mid day to mid afternoon, before decreasing into the evening. * IMPACTS...Strong crosswinds along US Highway 191 will make travel difficult. * WINDS...Westerly wind gusts of 50 to 60 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds of these magnitudes can cause property damage without extra precautions. Motorists in high profile vehicles should use caution until the winds subside. && $$ MTZ065-066-031200- /O.CON.KBYZ.WI.Y.0011.000000T0000Z-181103T1200Z/ Livingston Area-Beartooth Foothills- Including the cities of Livingston, Fishtail, and McLeod 913 AM MDT Fri Nov 2 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY... * TIMING...Winds will increase this morning, peaking from mid day to mid afternoon, before decreasing into the evening. * IMPACTS...Strong crosswinds along I-90 will make travel difficult. * WINDS...Westerly wind gusts of 55 to 65 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make travel difficult. Drivers of high profile vehicles should use extra caution, particularly along portions of Interstate 90 from Springdale to Livingston. Also use caution along the Stillwater River and West Rosebud Creek Valleys. && $$ WYZ099-031515- /O.NEW.KBYZ.HW.A.0001.181103T0600Z-181103T1800Z/ Sheridan Foothills- Including the city of Sheridan 913 AM MDT Fri Nov 2 2018 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... The National Weather Service in Billings has issued a High Wind Watch...which is in effect from late tonight through Saturday morning. * TIMING...Northwest winds will increase this evening, and be strongest during the overnight and Saturday morning. * IMPACTS...Travel on I-90 and along the eastern slopes of the Bighorn Mountains may be difficult. * WINDS...Gusts of 50 to 60 mph are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds of these magnitudes can cause property damage without extra precautions. Motorists in high profile vehicles should use caution. && $$ http://weather.gov/Billings
460 WWUS75 KBYZ 022019 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 219 PM MDT Fri Nov 2 2018 WYZ099-031800- /O.UPG.KBYZ.HW.A.0001.181103T0600Z-181103T1800Z/ /O.EXB.KBYZ.HW.W.0006.181103T0300Z-181103T1800Z/ Sheridan Foothills- Including the city of Sheridan 219 PM MDT Fri Nov 2 2018 ...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON MDT SATURDAY... The National Weather Service in Billings has issued a High Wind Warning...which is in effect from 9 PM this evening to noon MDT Saturday. * TIMING...Northwest winds will increase this evening, and be strongest during the overnight and Saturday morning. * IMPACTS...Travel on I-90 and along the eastern slopes of the Bighorn Mountains may be difficult. * WINDS...Gusts of 50 to 60 mph are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds of these magnitudes can cause property damage without extra precautions. Motorists in high profile vehicles should use caution. && $$ MTZ041-031200- /O.CON.KBYZ.HW.W.0006.000000T0000Z-181103T1200Z/ Northern Sweet Grass- Including the city of Big Timber 219 PM MDT Fri Nov 2 2018 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY... * TIMING...Strong westerly wind gusts are expected late this afternoon and evening. Winds will decrease late tonight. * IMPACTS...Strong crosswinds along I-90 and US Highway 191 will make travel difficult. * WINDS...Gusts of 50 to 60 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds of these magnitudes can cause property damage without extra precautions. Motorists in high profile vehicles should use caution until the winds subside. && $$ MTZ028-031200- /O.CON.KBYZ.HW.W.0006.000000T0000Z-181103T1200Z/ Southern Wheatland- Including the city of Harlowton 219 PM MDT Fri Nov 2 2018 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY... * TIMING...Strong westerly wind gusts are expected late this afternoon and evening. Winds will decrease late tonight. * IMPACTS...Strong crosswinds along US Highway 191 will make travel difficult. * WINDS...Gusts of 50 to 60 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds of these magnitudes can cause property damage without extra precautions. Motorists in high profile vehicles should use caution until the winds subside. && $$ MTZ065-066-031200- /O.CON.KBYZ.WI.Y.0011.000000T0000Z-181103T1200Z/ Livingston Area-Beartooth Foothills- Including the cities of Livingston, Fishtail, and McLeod 219 PM MDT Fri Nov 2 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY... * TIMING...Strong southwest to west winds will continue into the evening, then decrease late tonight. * IMPACTS...Strong crosswinds along I-90 will make travel difficult. * WINDS...Gusts of 55 to 65 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make travel difficult. Drivers of high profile vehicles should use extra caution, particularly along portions of Interstate 90 from Springdale to Livingston. Also use caution along the Stillwater River and West Rosebud Creek Valleys. && $$ http://weather.gov/Billings
041 WWUS75 KBYZ 030338 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 938 PM MDT Fri Nov 2 2018 MTZ028-041-030445- /O.CAN.KBYZ.HW.W.0006.000000T0000Z-181103T1200Z/ Southern Wheatland-Northern Sweet Grass- Including the cities of Harlowton and Big Timber 938 PM MDT Fri Nov 2 2018 ...HIGH WIND WARNING IS CANCELLED... The National Weather Service in Billings has cancelled the High Wind Warning. Some gusts over 40 mph may still occur overnight, but the threat of high winds has diminished. $$ MTZ065-066-030445- /O.CAN.KBYZ.WI.Y.0011.000000T0000Z-181103T1200Z/ Livingston Area-Beartooth Foothills- Including the cities of Livingston, Fishtail, and McLeod 938 PM MDT Fri Nov 2 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Billings has cancelled the Wind Advisory. The threat of high winds has diminished. Strong winds are expected to develop again Sunday. Travelers with high profile vehicles should plan accordingly. $$ WYZ099-031800- /O.CON.KBYZ.HW.W.0006.000000T0000Z-181103T1800Z/ Sheridan Foothills- Including the city of Sheridan 938 PM MDT Fri Nov 2 2018 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT SATURDAY... * TIMING...Northwest winds will increase this evening, and be strongest during the overnight hours and into early Saturday morning. * IMPACTS...Travel on I-90 and along the eastern slopes of the Bighorn Mountains may be difficult. * WINDS...Gusts of 50 to 60 mph are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists in high profile vehicles should use caution. && $$ http://weather.gov/Billings
374 WWUS75 KBYZ 030923 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 323 AM MDT Sat Nov 3 2018 WYZ099-031800- /O.CON.KBYZ.HW.W.0006.000000T0000Z-181103T1800Z/ Sheridan Foothills- Including the city of Sheridan 323 AM MDT Sat Nov 3 2018 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY... * TIMING...Strong northwest winds will continue through the morning, decreasing this afternoon. * IMPACTS...Travel on I-90 and along the eastern slopes of the Bighorn Mountains may be difficult. * WINDS...Gusts of 50 to 60 mph are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists in high profile vehicles should use caution. && $$ http://weather.gov/Billings
671 WWUS75 KBYZ 031457 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 857 AM MDT Sat Nov 3 2018 WYZ099-031600- /O.CAN.KBYZ.HW.W.0006.000000T0000Z-181103T1800Z/ Sheridan Foothills- Including the city of Sheridan 857 AM MDT Sat Nov 3 2018 ...HIGH WIND WARNING IS CANCELLED... The National Weather Service in Billings has cancelled the High Wind Warning. Strongest winds have ended, and wind speeds will continue to decrease through the day. $$ http://weather.gov/Billings
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this high wind warning went out at Nov 1, 9:52 AM MDT, 5 hours 32 minutes earlier.
Area forecast discussion, Nov 1, 9:52 AM MDT, 5 hours 32 minutes before
Area Forecast Discussion National Weather Service Billings MT 952 AM MDT Thu Nov 1 2018 .UPDATE... Several changes to the inherited short term forecast this morning. First minor change was tro pare back pops slightly to sprinkles across the east and central zones. Broad area of echoes appear to be mid level cloud producing little to no precip. Best chances for accumulating precip will be tied tightly to high terrain through morning and early afternoon, with precip spreading across the region this evening and overnight. Also adjusted winds to be a bit more representative of current conditions. Winds in Livingston have begun ramping up, and increase appears to be a bit faster than inherited numbers. Therefore, have boosted Livingston winds more drastically, but also trended winds in western areas, including Big Timber, Nye, and Harlowton, upward as well...but started a little later in the day with increases. Otherwise, inherited forecast appears in good shape. AAG && .SHORT TERM...valid for Tdy and Fri... Showers were on the decrease over the area early this morning as a shortwave slid off to the southeast. Will keep at least a slight chance of a shower over most the area today with unstable northwest flow aloft and another shortwave clipping eastern areas as it dives south and east through the Dakotas. Highest shower chances will be over the mountains. Precipitation chances increase over the region tonight into Friday as a period of overrunning looks to set up bringing rain and snow. A stronger system is then progged to drop south into the region by Friday afternoon, with another period of rain and snow expected over the area. Several inches of snow is possible over the mountains today through Friday night, generally above 7000 feet. Some slushy accumulations are possible over the higher hills across the lower elevations tonight and Friday night as well, but should be very minor. Will hold off on any winter weather highlites for our mountains at this point. Winds will also be breezy across the area through the short term, but especially late tonight into Friday afternoon as the surface pressure gradients tighten in response to lee-side troughing over central Montana. Advisory level winds look possible along the western foothills. Will monitor for potential wind highlites. Highs will range from the upper 40s to lower 50s today, with 40s and 50s on Friday. Lows will range from the 20s and 30s tonight, with 30s for most places Friday night. STP .LONG TERM...valid for Sat...Sun...Mon...Tue...Wed... An active weather pattern will be over the northern Rockies through the extended forecast. Unsettled and cool weather will be the rule with unstable northwest flow providing several shortwaves for ascent and opportunities for rain and snow showers. The mountains will have a prolonged period of occasional snow showers and allow snowpack to gain some ground. Models were in fairly good agreement on the pattern with differences in timing and strength of shortwaves mentioned above, but the overall pattern for the GFS and ECMWF were similar. The first shortwave of impact will be swinging out of the area early Saturday for a decreasing chance of showers, but gusty winds and cooler temperatures will remain for the day Saturday. What appears to be the most significant shortwave of the extended period sweeps across the forecast area Sunday and Sunday night. This will spread across in northwest flow and generate a good chance of rain and snow showers. Raised PoPs for this event and may need to go higher with subsequent runs should upslope flow progs continue to deepen. The mountains look to get an aggressive shot of snow (especially the northwest facing slopes). Both models were putting around a half inch of QPF in the higher terrain, which could end up being 8-12 inches of new snowfall Saturday night through Sunday night. Will have to keep our eye on this system for heavy mountain snow potential. Heights rise for Tuesday through Thursday and allow for an overall drying pattern. Cyclonic flow for Tuesday and Wednesday will prevail in the meantime for a continue chance of shower activity, with more mountain snow. Dried things out for the Wednesday night through Thursday time period. TWH Only minor changes to the extended forecast this afternoon. The unsettled pattern with cyclonic flow will continue through the remainder of the forecast. Unsettled northwest flow persists, bringing periods of mountain snow and lower elevation rain. Timing of individual waves is difficult to nail down, with differences among models, necessitating more broadbrushed type pops. Although rain amounts are next expected to be significant across the plains, mountain snow totals could stack up. Nearly continuous light snow through the entirety of the extended period, could amount to as much a few inches per day. As for temps...little change in the airmass is expected, as polar jet remains locked in the north. Therefore, high temps should remain in the upper 40s to lower 50s. TWH && .AVIATION... VFR conditions are expected today with mid to high level clouds. Surface winds will be a little gusty, with the strongest winds around KLVM. Winds will become NW by the afternoon. Gusts at KLVM will be around 30 kt with 25-30 kt expected elsewhere. The chance of rain and snow showers, along with MVFR conditions, increases from W to E tonight. The showers will persist Friday morning. Winds from Harlowton to Big Timber to KLVM will increase late tonight, with very windy conditions expected Fri. morning. Mountains will be frequently obscured through the period. Arthur && .BYZ WATCHES/WARNINGS/ADVISORIES... MT...None. WY...None. && weather.gov/billings
Hazardous weather outlook, Nov 1, 4:13 AM MDT, 11 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Billings MT 413 AM MDT Thu Nov 1 2018 MTZ065-066-021015- Livingston Area-Beartooth Foothills- 413 AM MDT Thu Nov 1 2018 This Hazardous Weather Outlook is for portions of south central Montana. * WHAT...Gusty crosswinds. * WHERE...Portions of I-90 from Livingston to Big Timber, and along the Beartooth foothills near Nye. * WHEN...Winds will increase late tonight and remain gusty through Friday. * ADDITIONAL DETAILS...Southwest to west gusts to 60 mph are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Weather Outlook is issued when hazardous weather could impact the region within the next week. Be sure to stay tuned for future updates as locations, timing, and impacts could change. Begin preparations to mitigate any impacts that could result from the hazardous weather. && MTZ067-068-WYZ098-021015- Absaroka/Beartooth Mountains-Crazy Mountains- Northeast Bighorn Mountains- 413 AM MDT Thu Nov 1 2018 This Hazardous Weather Outlook is for portions of south central Montana and north central Wyoming. * WHAT...Mountain snow. * WHERE...Beartooth/Absaroka, Bighorn, and Crazy mountains. * WHEN...Through the weekend. * ADDITIONAL DETAILS...Periods of accumulating snowfall are possible over the mountains potentially making outdoor recreation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Weather Outlook is issued when hazardous weather could impact the region within the next week. Be sure to stay tuned for future updates as locations, timing, and impacts could change. Begin preparations to mitigate any impacts that could result from the hazardous weather. &&
In the hours before
Local storm report, Nov 1, 12:51 PM MDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
1251 PM MDT THU NOV 01 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM SNOW 12 NE WILSALL 46.11N 110.47W
11/01/2018 M1.0 INCH PARK MT MESONET
0100 AM SNOW 13 ENE WILSALL 46.09N 110.43W
11/01/2018 M3.0 INCH PARK MT MESONET
0100 AM HEAVY SNOW 3 N COOKE CITY 45.06N 109.95W
11/01/2018 M6.0 INCH PARK MT MESONET
0100 AM HEAVY SNOW 2 N COOKE CITY 45.05N 109.94W
11/01/2018 M6.0 INCH PARK MT MESONET
0100 AM SNOW 26 ESE EMIGRANT 45.22N 110.24W
11/01/2018 M4.0 INCH PARK MT MESONET
0100 AM SNOW 25 ESE EMIGRANT 45.27N 110.25W
11/01/2018 M3.0 INCH PARK MT MESONET
0100 AM SNOW 14 W NYE 45.42N 110.09W
11/01/2018 M3.0 INCH SWEET GRASS MT MESONET
0100 AM SNOW 17 SE BURGESS JUNCTION 44.57N 107.30W
11/01/2018 M1.0 INCH SHERIDAN WY MESONET
0100 AM SNOW 1 NNW BURGESS JUNCTION 44.79N 107.53W
11/01/2018 M1.0 INCH SHERIDAN WY MESONET
&&
VLSThe office that day
Everything else NWS Billings, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 3:24 PM MDT | Wind Advisory | BYZ | Park, Stillwater, Sweet Grass | 30 hr |
Nearby
High Wind Warnings in Montana, 2018High Wind Warnings in Wyoming, 2018Every high wind warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.